# SDR HEEA060918

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L-4
- Aircraft serial: 52037
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8543909
- Condition: Clogged
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER HAS HIGH OIL TEMPERATURE AND CORE IS CLOGGED.
